Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 213503, 16 pages
http://dx.doi.org/10.1155/2010/213503
Research Article

Second-Order Nonlinear Impulsive Integro-Differential Equations of Mixed Type and Optimal Controls in Fractional Power Spaces

Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, China

Received 23 September 2010; Revised 20 November 2010; Accepted 27 November 2010

Academic Editor: Irena Lasiecka

Copyright © 2010 Y. Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Peng, “Second-Order Nonlinear Impulsive Integro-Differential Equations of Mixed Type and Optimal Controls in Fractional Power Spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 213503, 16 pages, 2010. https://doi.org/10.1155/2010/213503.